# SDR ASAA9880018

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 591473023
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLT 595, CREW REPORTED, THE L1 DOOR WOULD NOT LATCH OPEN.  REPLACED THE DOOR HOLD OPEN MECHANISM LINK AND OPERATED NORMALLY.  (M)
